I started this medication, fludrocortisone, 3 weeks ago as treatment for orthostatic hypotension.

I am still experiencing the symptoms of that, but I’m experiencing a whole lot more too.

Fludrocortisone is a corticosteroid. My irritability levels have increased significantly. I’m having the thing happen where sounds of everyday things are driving me to almost rage.

I was previously used to having an empty stomach most of the time. I don’t know if the holidays had me untrained or if this medication is making me hungry or both but my calorie intake has increased by about 1000 / day. The same doctor that wrote the script said I should be decreasing the amount I eat by 500/day. So I went in the wrong direction there but I get so hungry I tear through any food I can find.

My sleep has also returned to the weird 3 hours awake 45 minutes of sleeping thing. I’m so tired I can barely keep my eyes open.


Comments

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.